# SDR AALA202103049011

- Difficulty date: March 3, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 74,520 hours, 9,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH EMERGENCY LIGHT MISSING LENS AT AFT FLIGHT ATTENDANT SEAT INBD OF DOOR 4L. REPLACED LENS WITH NEW IAW IPC 33-51-05-20, OPS CHECK GOOD.
